# SDR GTIA2018032202536

- Difficulty date: March 22, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 43,456 hours, 20,222 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE HAD LOW PRESSURE.   SERVICED THE BOTTLE IAW AMM 52-10-00. LEAK CHECKED GOOD.
